# SDR UPS08552863

- Difficulty date: July 17, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 21,014 hours, 13,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, CORROSION ON MAIN DECK CARGO TRACK UPPER SURFACE AT NUTPLATE HOLES BS 1120-1146, LBL 23, WL 208.  REMOVE AND REPLACE SEAT TRACK FROM BS 1080 TO 1180 LBL 23.
